MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14; HIP PROSTHESIS

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14; HIP PROSTHESIS
Catalog Number 00-8775-036-02
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: lpe 0 deg poly liner r, # item 00-6305-056-36, # lot 63909752.Kinectiv modular neck g, # item 00-7848-023-00, # lot 64441336.Mod cup repl lk ringd, # item 00-6201-056-00, # lot 66284814.Xlpe 0 deg poly liner, # item 00-6305-056-36, # lot 66445442.Biolox delta head, # item 00-8775-036-02, # lot 3227689.Kinectiv modular neck, # item 00-7848-034-00, # lot u65941404.Therapy date: (b)(6) 2025.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent a rt tha revision approximately 6 years post-implantation due to recurrent dislocations.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Follow up report: (b)(4).Updated: b4, b5, b6, b7, d2, d9, g1, g3, g6, h1, h2, h6.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a rt tha revision approximately 6 years post-implantation due to recurrent dislocations, pain, instability, and ambulation difficulties.During the revision a hematoma was evacuated.The head, neck, and liner were exchanged without complications.The stem and shell were well intact and remained implanted.
 
Additional Manufacturer Narrative
Follow up report (b)(4).Updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6 corrected: d4 no product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Medical records were provided and reviewed by a health care professional.The review identified the following: the patient presented with hip pain for one year.He reported a dislocation while walking, with a history of two dislocations in the summer of 2024 from rotational movement and lifting.The hip was reduced in the er, a brace was provided to prevent further dislocations.Examination showed an antalgic gait with an assistive device and limited evaluation due to pain and risk of dislocation.X-rays revealed good alignment without loosening.2 months later the reported dislocation, revision surgery was performed for recurrent instability under spinal anesthesia with an estimated blood loss of 200cc.The previous incision was used, and a hematoma was evacuated.The stem and shell were well fixed and left intact, while the liner, neck, and head were revised without complications.Range of motion was good, and the hip could not be dislocated intraoperatively.Based on the available information, the reported event can be confirmed.It was reported that the patient underwent revision due to recurrent dislocation, pain, instability, and difficulties with ambulation.A definitive root cause could not be determined.During the revision, a hematoma was evacuated.As the timeframe for the occurrence of a hematoma varies depending on individual contributing factors, no specific expected timeframe can be established.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, M, ø 36/0, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22237819
Report Number0009613350-2025-00438
Device Sequence Number8976434
Product Code LZO
UDI-Device Identifier00889024430365
UDI-Public(01)00889024430365(17)290831(10)3002548
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00-8775-036-02
Device Lot Number3002548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/12/2025
09/09/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/02/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight75 KG